Research Repository

Double integral inequalities of Hermite-Hadamard type for h-convex functions on linear spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Double integral inequalities of Hermite-Hadamard type for h-convex functions on linear spaces. Analysis (Germany), 37 (1). 13 - 22. ISSN 0174-4747

[img]
Preview
Text
anly-2014-1290.pdf - Published Version

Download (638kB) | Preview
Item Type: Article
Uncontrolled Keywords: convex functions; double integral inequality; Mathesis
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 17 Dec 2017 22:44
Last Modified: 19 Aug 2019 06:58
URI: http://vuir.vu.edu.au/id/eprint/35152
DOI: https://doi.org/10.1515/anly-2014-1290
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar